# SDR DALA2023053004333

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 83,719 hours, 10,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOOR 4R HARD TO ARM/DIS ARM SLIDE PACK. CORRECTIVE ACTION: FOUND AND REMOVED DEBRIS FROM GIRT BAR CLEATS. PERFORMED DOOR RE-ENGAGEMENT CHECKS, CHECKS OK. (4657940)
